# SDR SIMA1813

- Difficulty date: June 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7012210
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RSW - FLT 5354 - EMERGENCY LIGHT IN PASSENGER DOOR INOPERATIVE.  MAINTENANCE CLEANED SOCKET AND INSTALLED A NEW BULB.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
